MAUDE Adverse Event Report: SANMINA SCI CORPORATION WARMTOUCH; SYSTEM, THERMAL REGULATING

SANMINA SCI CORPORATION WARMTOUCH; SYSTEM, THERMAL REGULATING
Model Number 5016000
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use, the unit exhibited increased heat, resulting in a burn injury to the patient.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Concomitant product: model: 5016000 | description: wt6000 warming unit x1 | serial/lot #: (b)(6) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h6 device evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted no fluids only dust or normal dirt due to use.Functional testing found that the thermostat test and temperature verification were done and found that the device was operating accordingly.It was reported that during use, the unit exhibited increased heat.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
WARMTOUCH
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SANMINA SCI CORPORATION
202 lorong perusahaan maju 9
penang 13600
MY  13600
Manufacturer (Section G)
SANMINA SCI CORPORATION
202 lorong perusahaan maju 9
penang 13600
MY   13600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22352687
Report Number2936999-2025-00359
Device Sequence Number8705789
Product Code DWJ
UDI-Device Identifier10884521141100
UDI-Public10884521141100
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K123083
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5016000
Device Catalogue Number5016000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by ManufacturerNot provided
08/15/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date07/08/2025
09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTES ON H11.
Patient SexUnknown